# SDR ASAA0480314

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND UNDERSIDE OF LONGERON 30 AT STATION 1200 IS CORRODED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER PER SRM 53-2.  (M)
